# SDR JBXA0000147

- Difficulty date: February 20, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N570
- Make and model: Cndair CL6002B19
- Aircraft serial: 7206
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473052
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

SMOKE CARGO MESSAGE APPEARED ON EICAS, BOTH FIRE BOTTLES PUSHED.  REMOVED AND REPLACED NR 1 CARGO SMOKE DETECTOR, AND CLEANED NR 2 CARGO SMOKE DETECTOR IAW CRJ AMM 26-15-01.  REMOVED AND REPLACED NR 1 AND NR 2 CARGO FIRE BOTTLES IAW CRJ AMM 26-25-01, OPS CHECK GOOD IAW CRJ AMM 26-25-01.
